# SDR 96ZZZX4743

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N126SR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622036
- Engine: Lyc TIO540AE2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12988
- Condition: Separated
- Location: Nr 6 Cyl Head
- Part time: 746 hours
- Stage of operation: TO
- Nature of condition: E, R, K
- Precautionary procedure: C, D

## Discrepancy

OPERATOR COMPLAINED OF ROUGHNESS ON TAKEOFF.  AIRCRAFT RETURNED TO HANGAR WITH OIL LEAKING FROM COWLING.  REMOVED TOP COWLING AND FOUND NR 6 CYLINDER SEPARATED 1 INCH TO 2 INCHES BELOW HEAD.  COULD FIND NO EVIDENCE OF PRIOR DAMAGE.  (NOTE:  CYLINDER WAS REPAIRED 454.0 HOURS PREVIOUSLY FOR OIL CONSUMPTION.)  SUSPECT CAUSE COULD BE FATIGUE OR HIDDEN DEFECT.  REPLACED CYLINDER AND PISTON ASSY.
